Follow
Konstantinas Pileckas
Konstantinas Pileckas
Verified email at mif.vu.lt
Title
Cited by
Cited by
Year
Spaces of solenoidal vector fields and boundary value problems for the Navier–Stokes equations in domains with noncompact boundaries
LV Kapitanski, KI Pileckas
Trudy Matematicheskogo Instituta imeni VA Steklova 159, 5-36, 1983
122*1983
Solution of Leray's problem for stationary Navier-Stokes equations in plane and axially symmetric spatial domains
MV Korobkov, K Pileckas, R Russo
Annals of mathematics, 769-807, 2015
772015
Note on the flux problem for stationary incompressible Navier-Stokes equations in domains with a multiply connected boundary
W Borchers, K Pileckas
Acta Applicandae Mathematica 37, 21-30, 1994
671994
On steady Stokes and Navier-Stokes problems with zero velocity at infinity in a three-dimensional exterior domain
SA Nazarov, K Pileckas
Journal of Mathematics of Kyoto University 40 (3), 475-492, 2000
632000
Asymptotic analysis of the non-steady Navier–Stokes equations in a tube structure. I. The case without boundary-layer-in-time
G Panasenko, K Pileckas
Nonlinear Analysis: Theory, Methods & Applications 122, 125-168, 2015
612015
Reynolds flow of a fluid in a thin three-dimensional channel
S Nazaraov, K Pileckas
Lithuanian Mathematical Journal 30 (4), 366-375, 1990
601990
Existence, uniqueness and asymptotics of steady jets
W Borchers, K Pileckas
Archive for rational mechanics and analysis 120, 1-49, 1992
581992
Certain spaces of solenoidal vectors and the solvability of the boundary problem for the Navier–Stokes system of equations in domains with noncompact boundaries
VA Solonnikov, KI Pileckas
Zapiski Nauchnykh Seminarov POMI 73, 136-151, 1977
55*1977
On the solvability of the Stokes and Navier-Stokes problems in the domains that are layer-like at infinity
SA Nazarov, K Pileckas
Journal of Mathematical Fluid Mechanics 1, 78-116, 1999
511999
Asymptotic analysis of the non-steady Navier–Stokes equations in a tube structure. II. General case
G Panasenko, K Pileckas
Nonlinear Analysis 125, 582-607, 2015
492015
On the flux problem in the theory of steady Navier–Stokes equations with nonhomogeneous boundary conditions
MV Korobkov, K Pileckas, R Russo
Archive for Rational Mechanics and Analysis 207 (1), 185-213, 2013
492013
Navier–Stokes system in domains with cylindrical outlets to infinity. Leray’s problem
K Pileckas
Handbook of mathematical fluid dynamics 4 (8), 445-647, 2007
472007
On noncompact free boundary problems for the plae stationary Navier-Stokes equations.
K Pileckas, S Nazarov
Journal für die reine und angewandte Mathematik (Crelles Journal) 1993 (438 …, 1993
461993
On the unsteady Poiseuille flow in a pipe
GP Galdi, K Pileckas, AL Silvestre
Zeitschrift für angewandte Mathematik und Physik 58 (6), 994-1007, 2007
452007
Asymptotic conditions at infinity for the Stokes and Navier–Stokes problems in domains with cylindrical outlets to infinity
SA Nazarov, K Pileckas
Quaderni di Matematica, Advances in Fluid Dynamics 4, 32-132, 1999
451999
Existence of solutions with the prescribed flux of the Navier–Stokes system in an infinite cylinder
K Pileckas
Journal of Mathematical Fluid Mechanics 8, 542-563, 2006
442006
On the existence of vanishing at infinity symmetric solutions to the plane stationary exterior Navier–Stokes problem
K Pileckas, R Russo
Mathematische Annalen 352, 643-658, 2012
412012
Spaces of solenoidal vectors
KI Pileckas
Trudy Matematicheskogo Instituta imeni VA Steklova 159, 137-149, 1983
411983
The asymptotic properties of the solution to the Stokes problem in domains that are layer-like at infinity
SA Nazarov, K Pileckas
Journal of Mathematical Fluid Mechanics 1 (2), 131-167, 1999
381999
The Liouville theorem for the steady-state Navier–Stokes problem for axially symmetric 3D solutions in absence of swirl
M Korobkov, K Pileckas, R Russo
Journal of Mathematical Fluid Mechanics 17, 287-293, 2015
332015
The system can't perform the operation now. Try again later.
Articles 1–20